MathSciNet Relay Station
MathSciNet bibliographic data
MR1974332 (2004e:47027) 47B20 (47A60 47B40)
Lin, Chen; Ruan, Yingbin; Yan, Zikun $p$-hyponormal operators are subscalar. Proc. Amer. Math. Soc. 131 (2003), no. 9, 2753–2759 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement